| Catalog Number |
5901-S-5217 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
Broken numeral head trial observed intraoperatively.
Event or Problem Description
Broken numeral head trial observed intraoperatively.
Additional Manufacturer Narrative
The reported event that sr humeral head trial 52 x17 was alleged of 'implant - breakage / deformation - other' could be confirmed.Based on investigation, the root cause was attributed to be user related.The failure was caused by possible inadequate applied force during positioning / removal.Nevertheless more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Unfortunately no further details were made available.The device inspection (pictures only) revealed the following: the clips for the humeral head trial adaptor are completely broken off.The damages indicate that the surgeon may have encountered some difficulties, if during positioning or removal (using the forked removal tool) is not known though.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was not received.